# SDR 20010222AP003

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N28AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0751
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: C6220100101
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING POSITION/STROBE LIGHT ASSY INSTALLED INCORRECTLY(BACKWARDS).  RED LIGHT FACING AFT AND STROBE FACING FOWARD.  LIGHT ASSY CAN BE INSTALLED INCORRECTLY AT FACTORY OR BY MECHANIC IN THE FIELD.
